# SDR DALA102563274

- Difficulty date: January 31, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 24,499 hours, 11,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHTS FOUND SEAT 4 PATH LIGHT INOP, REPAIRED BROKEN WIRE UNDER SEAT AND CHECKS OK.
